Dergi makalesi Açık Erişim

On the Eccentric Connectivity Index of Unicyclic Graphs

Nacaroglu, Yasar; Maden, Ayse Dilek


DataCite XML

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://datacite.org/schema/kernel-4" xsi:schemaLocation="http://datacite.org/schema/kernel-4 http://schema.datacite.org/meta/kernel-4.1/metadata.xsd">
  <identifier identifierType="URL">https://aperta.ulakbim.gov.tr/record/36105</identifier>
  <creators>
    <creator>
      <creatorName>Nacaroglu, Yasar</creatorName>
      <givenName>Yasar</givenName>
      <familyName>Nacaroglu</familyName>
      <affiliation>Univ Kahramanmaras, Dept Math, Fac Sci &amp; Arts, TR-46000 Sutcu Imam, Kahramanmaras, Turkey</affiliation>
    </creator>
    <creator>
      <creatorName>Maden, Ayse Dilek</creatorName>
      <givenName>Ayse Dilek</givenName>
      <familyName>Maden</familyName>
      <affiliation>Selcuk Univ, Dept Math, Fac Sci, TR-42075 Konya, Turkey</affiliation>
    </creator>
  </creators>
  <titles>
    <title>On The Eccentric Connectivity Index Of Unicyclic Graphs</title>
  </titles>
  <publisher>Aperta</publisher>
  <publicationYear>2018</publicationYear>
  <dates>
    <date dateType="Issued">2018-01-01</date>
  </dates>
  <resourceType resourceTypeGeneral="Text">Journal article</resourceType>
  <alternateIdentifiers>
    <alternateIdentifier alternateIdentifierType="url">https://aperta.ulakbim.gov.tr/record/36105</alternateIdentifier>
  </alternateIdentifiers>
  <relatedIdentifiers>
    <relatedIdentifier relatedIdentifierType="DOI" relationType="IsIdenticalTo">10.22052/ijmc.2017.59425.1231</relatedIdentifier>
  </relatedIdentifiers>
  <rightsList>
    <rights rightsURI="http://www.opendefinition.org/licenses/cc-by">Creative Commons Attribution</rights>
    <rights rightsURI="info:eu-repo/semantics/openAccess">Open Access</rights>
  </rightsList>
  <descriptions>
    <description descriptionType="Abstract">In this paper, we obtain the upper and lower bounds on the eccentricity connectivity index of unicyclic graphs with perfect matchings. Also we give some lower bounds on the eccentric connectivity index of unicyclic graphs with given matching numbers. (c) 2018 University of Kashan Press. All rights reserved</description>
  </descriptions>
</resource>
47
7
görüntülenme
indirilme
Görüntülenme 47
İndirme 7
Veri hacmi 1.0 kB
Tekil görüntülenme 46
Tekil indirme 7

Alıntı yap

Nacaroglu, Y. ve Maden, A. D. (2018). On the Eccentric Connectivity Index of Unicyclic Graphs. IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY, 9(1), 47–56. doi:10.22052/ijmc.2017.59425.1231

Loading...